MAUDE Adverse Event Report: CLEARFLOW, INC. PFFG-24; CATHETER

CLEARFLOW, INC. PFFG-24; CATHETER
Model Number PFFG-24
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bradycardia (1751); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Between 2% and 8% of all patients have to go back for post op for bleeding after cardiac surgery.(this is quoted in the loor paper with references).Side branch bleeding is one of the most common sources of bleeding when a patient is taken back.Clearflow device is intended to remove clots formed inside the chest tube.
 
Event or Problem Description
A day after cabgx2 procedure, the patient was taken back to repair a torn vein graft.The customer reported that a clip on the patient's graft may have been attached to the blood clot removed.The pffg was placed in anterior mediastinum.There is no information available if there was a clip used at the site, according to the customer.No clip was found in the cf device or drainage canister according to the hospital.There was no serious injury.The patient's graft was sutured and another pffg was used.The patient has recovered.

Brand Name
PFFG-24
Common Device Name
CATHETER
Manufacturer (Section D)
CLEARFLOW, INC.
140 technology dr
suite 100
irvine,
MDR Report Key10171460
Report Number3008782989-2020-00001
Device Sequence Number2142882
Product Code OTK
UDI-Device Identifier20856449006066
UDI-Public012085644900606617220820101011105
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
163139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model NumberPFFG-24
Device Catalogue NumberPFFG-24
Device Lot Number1011105
Was Device Available for Evaluation? No
Device Age4 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight106